Annual Surveys of Law
Bibliographic Data
| ID | 9928009 |
|---|---|
| Authors | Julius J Marke (corresponding author) |
| Year | 1972 |
| Volume | 21 |
| Issue | 1 |
| Pages | 171-175 |
| Publication date | 1972-01-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | International and Comparative Law Quarterly (JOURNAL) |
| Journal identifiers | ISSN: 0020-5893 • E-ISSN: 1471-6895 |
| Publisher | Cambridge University Press (PUBLISHER • US) |
| DOI | 10.1093/iclqaj/21.1.171 |
| OpenAlex | W2027907051 |
| Language | EN |
An abstract is not available for this content so a preview has been provided. Please use the Get access link above for information on how to access this content
Content (measure theory · Information retrieval · Political science · Comparative and International Law Studies · Computer Science · Insurance and Financial Risk Management · Law · Legal Education and Practice Innovations · Mathematics
| Highly cited | No |
|---|